# SDR AALA20101124TUL12

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 65,204 hours, 22,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 146N66168
- Condition: Gouged
- Location: Cargo Door
- Component: Cargo Door, Boeing
- Component part number: 146N6603261
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO DOOR EDGE BEAM HAS DEEP GOUGES.  INSTALLED NEW EDGE BEAM PER ESO90121.
